MathSciNet Relay Station
MathSciNet bibliographic data
MR2219679 60E15 (60F17)
Wang, Jiang Feng; Lu, Feng Bin Inequalities of maximum of partial sums and weak convergence for a class of weak dependent random variables. Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 3, 693–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement